Alert archive / Alabama / River Flood Warnings in 2024

River Flood Warning 20, NWS Mobile, AL

March 7, 2024Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this river flood warning at Mar 7, 2024, 12:42 PM CST for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Mar 9, 2024, 11:21 AM CST. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Mar 7, 2024, 12:42 PM CST (18:42 UTC)
In effect from
Mar 9, 2024, 11:21 AM CST
Expired
Mar 14, 2024, 9:53 AM CDT
In force
5 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 143 km from the middle of the area, began a volume at 18:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Coffeeville Dam (CLDA1).

Action stage
24 ft
Minor stage
29 ft
Moderate stage
40 ft
Major stage
47 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02469761, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

304 
WGUS44 KMOB 071842
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
1242 PM CST Thu Mar 7 2024

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Clarke, Choctaw 
  and Washington Counties.

For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC023-025-129-081845-
/O.NEW.KMOB.FL.W.0020.240311T0600Z-000000T0000Z/
/CLDA1.1.ER.240311T0800Z.240312T1100Z.000000T0000Z.UU/
1242 PM CST Thu Mar 7 2024

...FLOOD WARNING IN EFFECT FROM SUNDAY NIGHT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From late Sunday night until further notice.

* IMPACTS...At 29.0 feet, Pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 12:30 PM CST Thursday the stage was 21.0 feet.
  - Forecast...Heavy rains are expected to spread over the area
    Friday into early Saturday, causing rises on the Tombigbee
    River. The river is expected to rise above flood stage Sunday
    night, and continue rising above 30 feet Monday night into
    Tuesday morning. Additional rises are possible thereafter.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
14 follow-up statements
408 
WGUS84 KMOB 080215
FLSMOB

Flood Statement
National Weather Service Mobile AL
815 PM CST Thu Mar 7 2024

...The Flood Warning is extended for the following river in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, 
  Choctaw and Clarke Counties.

For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC023-025-129-090215-
/O.EXT.KMOB.FL.W.0020.240310T1700Z-000000T0000Z/
/CLDA1.1.ER.240310T1700Z.240312T2300Z.000000T0000Z.UU/
815 PM CST Thu Mar 7 2024

...FLOOD WARNING NOW IN EFFECT FROM SUNDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From Sunday afternoon until further notice.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.
  At 40.0 feet, widespread flooding of timber and pastureland. 
  Portions of State Highway 114 east of the river becomes covered by 
  water. Cabins on Old Ferry Road flood.

* ADDITIONAL DETAILS...
  - At 7:30 PM CST Thursday the stage was 21.3 feet.
  - Forecast...The river is expected to rise above flood stage
    early Sunday afternoon and continue rising to 32.6 feet
    Tuesday evening. Additional rises are possible thereafter.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
904 
WGUS84 KMOB 081537
FLSMOB

Flood Statement
National Weather Service Mobile AL
937 AM CST Fri Mar 8 2024

...The Flood Warning is extended for the following river in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Clarke, Choctaw 
  and Washington Counties.

For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC023-025-129-091545-
/O.EXT.KMOB.FL.W.0020.240309T1034Z-000000T0000Z/
/CLDA1.1.ER.240309T1034Z.240311T1100Z.000000T0000Z.UU/
937 AM CST Fri Mar 8 2024

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From late tonight until further notice.

* IMPACTS...At 29 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.
  At 40.0 feet, widespread flooding of timber and pastureland. 
  Portions of State Highway 114 east of the river becomes covered by 
  water. Cabins on Old Ferry Road flood.

* ADDITIONAL DETAILS...
  - At 9:30 AM CST Friday the stage was 22.5 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight and continue rising to a crest of 33.9 feet
    Monday morning.
  - Flood stage is 29 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$

Black
726 
WGUS84 KMOB 090210
FLSMOB

Flood Statement
National Weather Service Mobile AL
810 PM CST Fri Mar 8 2024

...The Flood Warning is extended for the following river in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Clarke, Washington 
  and Choctaw Counties.

For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC023-025-129-100215-
/O.EXT.KMOB.FL.W.0020.240309T1651Z-000000T0000Z/
/CLDA1.1.ER.240309T1651Z.240312T1100Z.000000T0000Z.UU/
810 PM CST Fri Mar 8 2024

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From Saturday morning until further notice.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.
  At 40.0 feet, widespread flooding of timber and pastureland. 
  Portions of State Highway 114 east of the river becomes covered by 
  water. Cabins on Old Ferry Road flood.

* ADDITIONAL DETAILS...
  - At 7:30 PM CST Friday the stage was 23.3 feet.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning and continue rising to a crest of 32.8
    feet Tuesday morning.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
512 
WGUS84 KMOB 091547
FLSMOB

Flood Statement
National Weather Service Mobile AL
947 AM CST Sat Mar 9 2024

...The Flood Warning is extended for the following rivers in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Clarke, Washington 
  and Choctaw Counties.

For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC023-025-129-101600-
/O.EXT.KMOB.FL.W.0020.240309T1721Z-000000T0000Z/
/CLDA1.1.ER.240309T1721Z.240311T1100Z.000000T0000Z.UU/
947 AM CST Sat Mar 9 2024

...FLOOD WARNING NOW IN EFFECT FROM THIS MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...From this morning until further notice.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 9:30 AM CST Saturday the stage was 27.8 feet.
  - Forecast...The river is expected to rise above flood stage
    late this morning and will continue rising to a crest of 33.4
    feet Monday morning.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
754 
WGUS84 KMOB 100105
FLSMOB

Flood Statement
National Weather Service Mobile AL
705 PM CST Sat Mar 9 2024

...The Flood Warning continues for the following river in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Choctaw, 
  Washington and Clarke Counties.

For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC023-025-129-110115-
/O.EXT.KMOB.FL.W.0020.000000T0000Z-240314T1230Z/
/CLDA1.1.ER.240309T2000Z.240311T1100Z.240314T0630Z.UU/
705 PM CST Sat Mar 9 2024

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until Thursday morning.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.
  At 40.0 feet, widespread flooding of timber and pastureland. 
  Portions of State Highway 114 east of the river becomes covered by 
  water. Cabins on Old Ferry Road flood.

* ADDITIONAL DETAILS...
  - At 6:30 PM CST Saturday the stage was 29.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:30 PM CST Saturday was 29.6 feet.
  - Forecast...The river is expected to rise to a crest of 32.7
    feet Monday morning. It will then fall below flood stage
    early Thursday morning.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
816 
WGUS84 KMOB 101531
FLSMOB

Flood Statement
National Weather Service Mobile AL
1031 AM CDT Sun Mar 10 2024

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, 
  Choctaw and Clarke Counties.

For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC023-025-129-111545-
/O.EXT.KMOB.FL.W.0020.000000T0000Z-240314T0300Z/
/CLDA1.1.ER.240309T2000Z.240310T0930Z.240313T2100Z.UU/
1031 AM CDT Sun Mar 10 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until late Wednesday evening.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Sunday the stage was 31.4 feet.
  - Forecast...The river is expected to continue rising to a
    crest of 32.5 feet Monday morning. It will then fall below
    flood stage Wednesday evening.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
883 
WGUS84 KMOB 110126
FLSMOB

Flood Statement
National Weather Service Mobile AL
826 PM CDT Sun Mar 10 2024

...The Flood Warning is extended for the following river in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, 
  Choctaw and Clarke Counties.

For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC023-025-129-120130-
/O.EXT.KMOB.FL.W.0020.000000T0000Z-240314T0448Z/
/CLDA1.1.ER.240309T2000Z.240310T0930Z.240313T2248Z.UU/
826 PM CDT Sun Mar 10 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until late Wednesday evening.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.
  At 40.0 feet, widespread flooding of timber and pastureland. 
  Portions of State Highway 114 east of the river becomes covered by 
  water. Cabins on Old Ferry Road flood.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Sunday the stage was 32.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:30 PM CDT Sunday was 32.2 feet.
  - Forecast...The river is expected to rise to a crest of 32.6
    feet tomorrow morning. It will then fall below flood stage
    Wednesday afternoon.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
000 
WGUS84 KMOB 111434
FLSMOB

Flood Statement
National Weather Service Mobile AL
934 AM CDT Mon Mar 11 2024

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, Clarke 
  and Choctaw Counties.

For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC023-025-129-121445-
/O.EXT.KMOB.FL.W.0020.000000T0000Z-240314T0200Z/
/CLDA1.1.ER.240309T2000Z.240310T0930Z.240313T2000Z.UU/
934 AM CDT Mon Mar 11 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE WEDNESDAY EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until late Wednesday evening.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 8:30 AM CDT Monday the stage was 32.9 feet.
  - Forecast...The river is expected to gradually fall to below
    flood stage Wednesday evening and will continue falling to
    19.3 feet Saturday morning.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
244 
WGUS84 KMOB 120134
FLSMOB

Flood Statement
National Weather Service Mobile AL
834 PM CDT Mon Mar 11 2024

...The Flood Warning is extended for the following river in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, Clarke 
  and Choctaw Counties.

For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC023-025-129-130145-
/O.EXT.KMOB.FL.W.0020.000000T0000Z-240314T0625Z/
/CLDA1.1.ER.240309T2000Z.240310T0930Z.240314T0025Z.UU/
834 PM CDT Mon Mar 11 2024

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY THURSDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until early Thursday morning.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.
  At 40.0 feet, widespread flooding of timber and pastureland. 
  Portions of State Highway 114 east of the river becomes covered by 
  water. Cabins on Old Ferry Road flood.

* ADDITIONAL DETAILS...
  - At 7:30 PM CDT Monday the stage was 33.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:30 PM CDT Monday was 33.2 feet.
  - Forecast...The river is expected to rise to a crest of 33.2
    feet just after midnight tonight. It will then fall below
    flood stage Wednesday evening.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
547 
WGUS84 KMOB 121451
FLSMOB

Flood Statement
National Weather Service Mobile AL
951 AM CDT Tue Mar 12 2024

...The Flood Warning is extended for the following rivers in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Clarke, Washington 
  and Choctaw Counties.

For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC023-025-129-131500-
/O.EXT.KMOB.FL.W.0020.000000T0000Z-240315T0300Z/
/CLDA1.1.ER.240309T2000Z.240310T0930Z.240314T2100Z.UU/
951 AM CDT Tue Mar 12 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until late Thursday evening.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.
  At 40.0 feet, widespread flooding of timber and pastureland. 
  Portions of State Highway 114 east of the river becomes covered by 
  water. Cabins on Old Ferry Road flood.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Tuesday the stage was 33.1 feet.
  - Forecast...The river is expected to fall below flood stage
    Thursday afternoon and continue falling to 19.7 feet Sunday
    morning.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
512 
WGUS84 KMOB 130200
FLSMOB

Flood Statement
National Weather Service Mobile AL
900 PM CDT Tue Mar 12 2024

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Choctaw, Clarke 
  and Washington Counties.

For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC023-025-129-140200-
/O.EXT.KMOB.FL.W.0020.000000T0000Z-240315T0240Z/
/CLDA1.1.ER.240309T2000Z.240310T0930Z.240314T2040Z.UU/
900 PM CDT Tue Mar 12 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until late Thursday evening.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Tuesday the stage was 32.8 feet.
  - Forecast...The river is expected to fall below flood stage
    Thursday evening and will continue falling to 19.2 feet
    Sunday evening.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
077 
WGUS84 KMOB 131540
FLSMOB

Flood Statement
National Weather Service Mobile AL
1040 AM CDT Wed Mar 13 2024

...The Flood Warning continues for the following rivers in Alabama...

  Tombigbee River Near Coffeeville Dam affecting Clarke, Washington 
  and Choctaw Counties.

For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

ALC023-025-129-141545-
/O.EXT.KMOB.FL.W.0020.000000T0000Z-240315T0112Z/
/CLDA1.1.ER.240309T2000Z.240310T0930Z.240314T1912Z.UU/
1040 AM CDT Wed Mar 13 2024

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until Thursday evening.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Wednesday the stage was 32.1 feet.
  - Forecast...The river is expected to fall below flood stage
    early Thursday afternoon and continue falling to 19.3 feet
    Monday morning.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
962 
WGUS84 KMOB 140141
FLSMOB

Flood Statement
National Weather Service Mobile AL
841 PM CDT Wed Mar 13 2024

...The Flood Warning is extended for the following rivers in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, Clarke 
  and Choctaw Counties.

For the Tombigbee River...including Coffeeville Dam, Leroy...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

ALC023-025-129-150145-
/O.EXT.KMOB.FL.W.0020.000000T0000Z-240315T0200Z/
/CLDA1.1.ER.240309T2000Z.240313T1945Z.240314T2000Z.UU/
841 PM CDT Wed Mar 13 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THURSDAY EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Tombigbee River near Coffeeville Dam.

* WHEN...Until late Thursday evening.

* IMPACTS...At 29.0 feet, pastureland becomes flooded. Livestock 
  should be moved to higher ground. Old Ferry Road near the river 
  begins to flood.

* ADDITIONAL DETAILS...
  - At 8:30 PM CDT Wednesday the stage was 30.9 feet.
  - Forecast...The river is expected to fall below flood stage
    Thursday evening and will continue falling to 26.7 feet
    Monday evening.
  - Flood stage is 29.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$
541 
WGUS84 KMOB 141453
FLSMOB

Flood Statement
National Weather Service Mobile AL
953 AM CDT Thu Mar 14 2024

...The Flood Warning is cancelled for the following rivers in 
Alabama...

  Tombigbee River Near Coffeeville Dam affecting Washington, 
  Choctaw and Clarke Counties.

ALC023-025-129-141600-
/O.CAN.KMOB.FL.W.0020.000000T0000Z-240314T1453Z/
/CLDA1.1.ER.240309T2000Z.240313T1945Z.240314T1231Z.UU/
953 AM CDT Thu Mar 14 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Tombigbee River Near Coffeeville Dam.

* ADDITIONAL DETAILS...
  - At 9:30 AM CDT Thursday the stage was 28.5 feet.
  - Forecast...The river is expected to fall to 24.7 feet Tuesday
    morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3231 8805 3232 8791 3178 8809 3160 8804
      3160 8810 3178 8822


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Mar 7, 11:31 AM CST, 1 hour 11 minutes earlier.

Area forecast discussion, Mar 7, 11:31 AM CST, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1131 AM CST Thu Mar 7 2024

...New AVIATION...

.AVIATION...
(18Z TAFS)
Issued at 1131 AM CST Thu Mar 7 2024

VFR conditions prevail through the remainder of today into this
evening with southeasterly winds prevailing around 5 to 10kts. As
we head into tonight, expect increasing low level cloud cover with
MVFR ceilings settling in after midnight, eventually becoming IFR
for many spots after daybreak Friday. Some patchy fog may reduce
visibilities locally to MVFR flight category during the overnight
period tonight into early Friday morning. Southeasterly winds
increase to around 10 to 15kts after daybreak Friday morning.
MM/25

&&

.NEAR TERM...
(Now through Friday)
Issued at 1131 AM CST Thu Mar 7 2024

The dry weather conditions will persist for one more day and night
prior increasing chances of rain throughout the day Friday, then
becoming very wet and stormy Friday night into Saturday morning.
The flow pattern aloft will transition southwesterly on Friday as
mid/upper level ridging over the far eastern CONUS shifts eastward
and a positively tilted upper trough extending from south-central
Canada to the Desert Southwest moves eastward while becoming more
neutral as it crosses the Mississippi River. A southerly 500 mb
jet over north Mexico/south Texas Friday morning will strengthen
to 80-95 knots as it reaches north Louisiana, south Arkansas, and
north Mississippi along the southeastern periphery of the trough
axis. A 40-55 kt 850 mb jet will spreading into southeast MS and
south AL by late Friday afternoon/early evening. Deep layer
moisture also increases over our area through the day Friday with
PWATs rebounding to around 2 inches by late Friday afternoon.
Southeasterly low-level winds will shift southerly ahead of an
associated surface low pressure area lifting east-northeast from
the Red River Valley, with surface dewpoints rising into the lower
to mid 60s across much of the forecast area Friday evening.

The atmosphere also becomes increasingly buoyant across our
forecast area Friday evening into Saturday with MLCAPE values
potentially topping out around 1300 J/KG. The moderate instability
will be aligned with the strong deep layer shear around 60 to 70
knots should result in a significant severe weather event could
impact much of our forecast area Friday evening through noon
Saturday. Forecast soundings show strong curvature in the boundary
layer with SRH values in the 0-1km and 0-3km in the 300 to 500
m2/s2 range late Friday afternoon through the overnight hours. The
thermodynamic and dynamic environment will be supportive of a
damaging wind threat and tornadoes as a large area of convection
spreads in from the west. The SPC Day 2 outlook has a Slight Risk
of severe weather hatched area across our entire forecast area,
and the Day 3 outlook has a Slight Risk of severe weather across
the eastern third of our forecast area. The main takeaway is that
a severe weather event with potential for tornado and damaging
straight line wind threats may impact our area. Please continue to
closely monitor forecast updates over the next couple of days.

Periods of heavy rainfall may occur with this event with
widespread rainfall amounts of 1-2" with locally higher amounts,
particularity across our northern zones in proximity of where the
warm front settles. The WPC Day 2 excessive rain outlook has a
Slight Risk across our entire area. There is some potential for
flash flooding with the potential of training convection along the
warm front lifting northward. Lingering showers and thunderstorms
Saturday afternoon wane into the evening as a cold front pushes
across the area. A Low risk of rip currents today and tonight
becomes Moderate on Friday and High Friday night through the
remainder of the near term.

High temperatures today will be 5 to 10 degrees above normal,
ranging from 75 to 80 degrees. High temperatures Friday and
Saturday will be 3 to 8 degrees above normal, ranging from 73 to
78 degrees. Low temperatures tonight will be 10 to 15 degrees
above normal, ranging from 55 to 60 degrees. Low temperatures
Friday night will be a whopping 18 to 23 degrees above normal,
ranging from 62 to 67 degrees. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      59  75  67  75  48  66  42  68 /   0  60  90  40  10   0   0   0
Pensacola   61  72  67  75  51  65  46  67 /   0  30  70  60  10   0   0   0
Destin      61  72  67  75  53  66  48  67 /   0  20  60  70  20   0   0   0
Evergreen   55  76  65  76  45  64  38  69 /   0  50  90  50  10   0   0   0
Waynesboro  56  73  63  72  43  63  37  67 /  10  80  90  20  10   0   0   0
Camden      57  73  64  73  43  61  37  65 /   0  60 100  40  10   0   0   0
Crestview   54  76  66  78  48  66  40  70 /   0  30  80  70  20   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 12:45 PM CSTRiver Flood WarningMOBClarke, Washington7 days
Mar 7, 3:29 PM CSTRip Current StatementMOBBaldwin, Mobile57 hr

Nearby

River Flood Warnings in Alabama, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.